International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal
NAAS Journal

2024, Vol. 9, Issue 6, Part C

The G-Bi-shadowing property with nilpotent group


Author(s): Mohammed HO Ajam, Samer Adnan Jubair and Hawraa Imad Kadhim

Abstract: In this paper, we investigated the property of bi-shadowing for actions of certain finitely generated groups. We have given a definition of the term Bi-Conditions and mentioning some key definitions with example. We have formulated the text of the reductive bi-shadowing theory (through which we set sufficient conditions for the action to have the bi-shadowing property) and we try to prove it by formulating and proving some lemmas that complement one another in order to arrive at proving the main theorem in the paper.

DOI: 10.22271/maths.2024.v9.i6c.1925

Pages: 230-234 | Views: 67 | Downloads: 9

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Mohammed HO Ajam, Samer Adnan Jubair, Hawraa Imad Kadhim. The G-Bi-shadowing property with nilpotent group. Int J Stat Appl Math 2024;9(6):230-234. DOI: 10.22271/maths.2024.v9.i6c.1925

Call for book chapter
International Journal of Statistics and Applied Mathematics